MathSciNet Relay Station
MathSciNet bibliographic data
MR2527929 92C37 (34K20 34K60)
Adimy, M.; Crauste, F. Mathematical model of hematopoiesis dynamics with growth factor-dependent apoptosis and proliferation regulations. Math. Comput. Modelling 49 (2009), no. 11-12, 2128–2137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement